CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ju-N"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2000
Number of items: 3.

2000

Ju, Ning (2000) The H1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains. Nonlinearity, 13 (4). pp. 1227-1238. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:JUNnonlin00b

Ju, Ning (2000) Numerical analysis of parabolic p-Laplacian: Approximation of trajectories. SIAM Journal on Numerical Analysis, 37 (6). pp. 1861-1884. ISSN 0036-1429. https://resolver.caltech.edu/CaltechAUTHORS:JUNsiamjna00

Ju, Ning (2000) Estimates of asymptotic degrees of freedom for solutions to the Navier-Stokes equations. Nonlinearity, 13 (3). pp. 777-789. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:JUNnonlin00a

This list was generated on Tue Aug 4 19:40:11 2020 PDT.